# SDR AU000655

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Warning System
- Condition: False Activation
- Location: Air Collision
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) TRAFFIC ALERT AND COLLISION AVOIDANCE SYSTEM (TCAS) SUSPECT ACTIVATED BY AIRCRAFT ON PARALLEL RUNWAY.
